Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Large bumps and bruise on leg. Had a doppler. Wrong with veins or capillaries?

Twice in the past month and a half I ve had a slight pain in my right leg which became a large bump and bruise . The first time it was in the middle of the night and the second time just walking down the street. I ve had a doppler?? test and the technician said there was nothing wrong with my veins and that it could be small capillaries. Looking on line didn t help rest my mind. Is there a danger here and if so what can I do to help the situation.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi. From the history you provided there seems to be an abnormal coagulation process which could present with these symptoms. But I'm not sure of your gender and family history. Hemophilia and other coagulation disorders need to be ruled out in your case. Please do a coagulation profile and platelet counts to be sure everythings normal. Thank you.
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor